MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887700
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system checkout failed and that liquid had entered the air gas module.There was no patient involvement.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Our investigation of this complaint has been completed.The anesthesia system was investigated by our field service engineer.The investigation revealed that the system checkout failed during multiple sub tests such as inspiratory and expiratory valves tests.Pressure transducers, vaporizer inlet/outlet valve, flow transducer, and man ventilation leakage.The investigation found liquid that had previously entered the air gas module.The system has not been repaired; the customer has not purchased the parts needed for repair.The received logs confirm the reported issue with several sub test failures during system checkout.All failing tests indicate that the air gas module was not delivering the expected flow.The gas module regulates the inspiratory gas flow and gas mixture.The faulty air gas module may lead to that the amount of oxygen in the gas mixture deviate from the expected, flow and pressure may also deviate.Our conclusion is that the system checkout failures were caused by a faulty air gas module.According to the applicable user's manual, maximum levels of water (h2o < 7 g/m3) in the supplied gases to the anesthesia system must not be exceeded.

Brand Name
FLOW-C ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24128896
Report Number8010042-2026-0000061
Device Sequence Number10387502
Product Code BSZ
UDI-Device Identifier07325710009765
UDI-Public(01)07325710009765(11)200721
Combination Product (Y/N)N
Initial Reporter CountryTX
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown